How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47565
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I take co-codamol and have been taking some time.

Customer Question

I take co-codamol and have been taking for quite some time. I discovered today at Boots that my prescription has been changed from 244 a month to 100. How can I resolve this?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi--have you discussed this with the prescribing physician?
Customer: replied 2 years ago.

no

Expert:  Dr. David replied 2 years ago.
This is Dr. David

I am another expert here

I see you have opted out the other expert

I would contact your doctor by phone and ask why your co-codamol medication was cut down

perhaps it was an error on the doctor's part

perhaps your doctor wants you to start to taper down on your medication

how many of these do you take a day?

are you willing to call up your GP doctor or see him face to face to ask why they have done this?